Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Heavy Traffic Theory for Queues with Several Servers. I

Julian Köllerström
Journal of Applied Probability
Vol. 11, No. 3 (Sep., 1974), pp. 544-552
DOI: 10.2307/3212698
Stable URL: http://www.jstor.org/stable/3212698
Page Count: 9
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Heavy Traffic Theory for Queues with Several Servers. I
Preview not available

Abstract

Queues with several servers are examined here, in which arrivals are assumed to form a renewal sequence and successive service times to be mutually independent and independent of the arrival times. The first-come-first-served queue discipline only is considered. An asymptotic formula for the equilibrium waiting time distribution is obtained under conditions of heavy traffic.

Page Thumbnails

  • Thumbnail: Page 
544
    544
  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551
  • Thumbnail: Page 
552
    552